# SDR AALA202112212295

- Difficulty date: December 14, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 80,475 hours, 10,428 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Wedge
- Part number: 114W416028
- Part serial: 0299
- Condition: Delaminated
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NUMBER 9 SLAT WEDGE LOWER SURFACE HAS A DELAMINATED DENT LOCATED AT STA WS-559, AND BUTT LINE 2.5 FROM TRAILING EDGE. ACCOMPLISHED A PERMANENT BONDED REPAIR ON NUMBER 9 SLAT WEDGE AT OSCS-642.81 PER SRM 5743-02-2R-2.
